MAUDE Adverse Event Report: ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM

ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM
Catalog Number ENVISIO-SYS
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although the subject device was not returned, the company conducted a complaint investigation.The complaint investigation confirmed that two pink smartclips were placed in the patient.The envisio navigation system is unable to provide reliable solutions for two same color clips since smartclips of the same color operate at the same frequency.As stated in the labeling, the envisio navigation system should not be used with two same color clips.During the case, the surgeon was advised by elucent medical to use an alternate method such as ultrasound to remove one smartclip, then they could use the envisio navigation system to remove the second smartclip.The surgeon chose to proceed with the envisio navigation system for the removal of both smartclips.
 
Event or Problem Description
During a case using the envisio¿ navigation system, it was reported that two 'pink' smartclips were implanted in the same patient.This event coincided with excess tissue removal from the patient.(smartclip soft tissue markers are available in three different versions, pink, green and purple.The smartclip versions are identical in materials of construction, but are differentiated by different frequencies they emit when localized by the envisio navigation system).

Brand Name
ENVISIO NAVIGATION SYSTEM
Common Device Name
ENVISIO NAVIGATION SYSTEM
Manufacturer (Section D)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer (Section G)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer Contact
derik larson
6509 flying cloud drive
suite 160
eden prairie 55344-3307
6519468902
MDR Report Key19197641
Report Number3014653199-2024-00001
Device Sequence Number8321249
Product Code NEU
UDI-Device Identifier00851674008034
UDI-Public00851674008034
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberENVISIO-SYS
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age26 YR
Patient SexFemale